# SDR DALA2025060604340

- Difficulty date: May 31, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 INITIAL INSPECTION: DENT ON EXTERNAL FUSELAGE SKIN ON STA Y=213 BTW LONG= 18L AND LONG=19L AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 625868-14 REV ORIGINAL (0996949)
